Re: Ocrevus questions
Anyway, big downer having to go to a cancer infusion site to get this done but that's personal. I keep this entire thing private and anonymous so being basically public in any way is my hang up.
Starts with a saline IV followed by a steroid push and then a benedryl push. After a half hour or so they started the meds. I popped in some ear buds, fired up netflix and napped. No vitals checks or anything, just every 30 minutes the IV would beep and they would up the drip. It was pretty non eventful for a while until my body burned through the benadryl. After a while I'm fully awake and a while after that I started itching. Inside my ear canal, which is not annoying at all. Back of head, neck and back. I ignored it for quite a while because I'm aware that the itchiness is a common side effect and there's always the chance that I'm doing a little psychosomatic action.
But then I went to the bathroom for the 50th time that morning and find my thighs are having a rash race to my testicles.
So they stop the meds, flush the line and another benadryl push along with some other med that 'makes the benadryl work better". Rash drops away and meds resume. Unfortunately this all happened towards the end of the day so it extended everything out and then I had to deal with the benadryl fog. No observation period afterwards, just IV out and see you next time.
That's pretty much it. Went home and worked around the house. A little more tired than usual but nothing major, back to work today, going to Disney tonight so I'll get a few hundred miles of walking in and tomorrow I'll be back working on my investment house and sweating my butt off. I don't feel any different, would be shocked if I did feel anything this soon. My symptoms so far are pretty minor to start with, just hoping to keep them that way. If it knocked off some fatigue I would be happy though.